# SDR IPXA2025121067021

- Difficulty date: December 10, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,954 hours, 17,497 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR DIFFICULT TO OPEN AND APPEARS TO BIND IN FANNIE HANDLE DOES NOT STAY UP IN ELEVATED POSITION. UNSURE OF WHERE IT IS CATCHING. INSTALLED L1 DOOR REF AMM 52-11-11/401 UP TO AND 2 F (8).
